Revista Matemática Iberoamericana


Full-Text PDF (81 KB) | Metadata | Table of Contents | RMI summary
Volume 30, Issue 1, 2014, pp. 369–370
DOI: 10.4171/RMI/783

Published online: 2014-03-23

Erratum to to “Riesz transforms on forms and $L^p$-Hodge decomposition on complete Riemanian manifolds“

Xiang-Dong Li[1]

(1) Chinese Academy of Sciences, Beijing, China

A gap in in the proof of a result in Rev. Mat. Iberoam. 26 (2010), 481–528, is corrected.

No keywords available for this article.

Li Xiang-Dong: Erratum to to “Riesz transforms on forms and $L^p$-Hodge decomposition on complete Riemanian manifolds“. Rev. Mat. Iberoamericana 30 (2014), 369-370. doi: 10.4171/RMI/783